DF 64: Registration

To register for the whole year or a single LCA Discussion Forum, please use the following link: www.converia.ethz.ch

To register you need to create a profile, which is done in very few steps and is self-explanatory. In case you are not able to pay by credit card, please send an e-mail to: lcaforum (at) ethz.ch with a short notice that you want to receive an invoice instead. Please provide the full invoice address as well as the chosen fee type. 

For all questions regarding the registration process, please do not hesitate to contact: lcaforum (at) ethz.ch
 

DF 64: Livestream / Video Recordings

Access to the livestreamlng will be available at the day of the event (payment required, see section "Registration" above).
Videos will be available for free after DF 64 (estimated from April 14, 2017) via this link:  (link not yet available)

DF 64: 64th LCA Discussion Forum

DF 64 — Novel computational approaches in LCA

Discussion forum on Life Cycle Assessment
Thursday, 30 March 2017, ETH Zürich, Alumni Pavilion

The basic structure of LCA computations is well established. However, the community of LCA software engineers is growing and more and more advanced analysis and assessment tools are being developed and used. The use, benefits, and potentials of such more advanced tools will be in the focus of this discussion forum. Examples include inventory calculations, integrated assessment, system modelling, database analysis, allocation choices, and spatial and temporal impact assessment. These advanced tools are usually developed for a single research project, and can be difficult to apply more broadly.

This discussion forum is intended to foster the exchange between and among software developers and potential users (LCA practitioners), both to guide future development towards a broader user base, and to allow software developers to benefit from each other. A special focus will be put on freely available tools and methodologies that are of interest to a large audience.

.

Preliminary programme (as of 02 March 2017):

Download:    DF64_prel_prog_v170302.pdf 
 

Time Title Speaker Affiliation
8:30  Registration, coffee & croissants    
9:00  Welcome and introduction Chris Mutel & Gregor Wernet  PSI & ecoinvent 
  Session 1 – Keynote presentations    
9:05  Ocelot Guillaume Bourgault  ecoinvent 
9:35  Regionalized LCA in Brightway Chris Mutel  PSI 
10:05  On the feasibility and many uses of precalculating, storing and accessing Monte-Carlo samples in LCA Pascal Lesage  CIRAIG 
10:35  Summary and open discussion (10 minutes) Gregor Wernet  ecoinvent 
10:45  Coffee break    
  Session 2 – Regionalization, Big Data and data handling    
11:15  Linked life cycle data beyond ontologies (keynote) Michael Srocka  GreenDelta 
11:45  Geographic disaggregation of ecoinvent Adrian Haas  ETH Zurich 
12:00  Combining big data sources consistently Gregor Wernet  ecoinvent 
12:15  Coupling GIS and LCA for the regionalization of inventory and impacts Antonino Marvuglia  LIST 
12:30  Summary and open discussion (15 minutes) Chris Mutel  PSI 
12:45  Lunch    
  Session 3 – Advanced modelling and filling data gaps (short presentations)    
14:00  Agent-based simulations to obtain a sector- and site-specific inventory Tomas Navarette  LIST 
14:15  Integrating ecoinvent into an energy systems model Kathrin Volkart  PSI 
14:30  Integrating LCAs with scenarios for assessing technology change on a global level Anders Arevesen  NTNU 
14:45  Anticipatory LCA Valentina Prado  CML 
15:00  Estimating missing data Zoran Steinmann  Radboud Univ. 
15:15  Summary and open discussion (25 minutes) Gregor Wernet  ecoinvent 
15:40  Coffee break    
  Direct exchange – and further short presentations    
16:10  Direct exchange
Small break-out groups for each presenter and an oppor-tunity for interested practitioners to discuss their work in more detail. Presenters are expected to give practical guidance and tips to help practitioners apply their learn¬ings in their own work
   
16:30  Dynamic LCA Greg Schively  CMU - remote 
16:45  Using predictive models to bridge data gaps in the stage of LCI Rushend Song  UCSB - remote 
  Wrap-up, announcements & farewell    
17:00  Wrap-up and announcements    
17:15  Farewell    
     
26 March 2017 Copyright 2012 by LCA Discussion Forum  | Terms Of Use | Privacy Statement